# SDR CA160128007

- Difficulty date: January 26, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,360 hours
- Engine: Pwc PW150A
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 2762E2
- Condition: Corroded
- Location: Spoiler Control
- Part time: 2,320 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SPOILER NR 2 PUSH-OFF LIGHT ILLUMINATED ON THE GROUND. A SPLICE IN THE SPOILER WIRING HARNESS WAS FOUND WITH A SHORT CIRCUIT CAUSED BY CORROSION, AND REPLACED.
